# SDR DL72S952025

- Difficulty date: April 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N545DA
- Make and model: Boeing 727232
- Aircraft serial: 22494
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER SKIN CRACKED.  ONE .125 CRACK, ONE .25 CRACK AND 3  SHEARED RIVETS ON LEFT SIDE OF LWR RUDDER, 6 BELOW A.  REPAIRED PER SRM 55-20-3 FIG 4, FOUND AT HMV.
